Rectal stenosis following the use of suppositories containing paracetamol and acetylsalicylic acid

@article{Baekelandt2005RectalSF,
  title={Rectal stenosis following the use of suppositories containing paracetamol and acetylsalicylic acid},
  author={M. Baekelandt and R. Vansteenberge and P. Spek and P. D'haenens and A. Rollier and L. Stockx},
  journal={Gastrointestinal Radiology},
  year={2005},
  volume={15},
  pages={171-173}
}
The authors report the case of a 74-year-old woman presenting a rectal stenosis that arose after the prolonged use of suppositories containing an association of paracetamol and acetylsalicylic acid (Perdolan). On the basis of a review of the literature, the clinical, histological, and radiological features are discussed. 
Anorectal stenosis in patients with prolonged use of suppositories containing paracetamol and acetylsalicylic acid
TLDR
Five cases in which anorectal stenosis was associated with chronic administration of suppositories containing paracetamol and acetylsalicylic acid were reported, with signs of chronic inflammation with deep ulcerations associated with obliteration of the lamina propria by a fibromuscular proliferation. Expand
Perianale und rektale Ulzera nach Abusus von Paracetamol-Codein-Suppositorien
TLDR
It could be demonstrated that the ulcers were induced by paracetamol and codeine suppositories and after discontinuation of these suppositories, the perianal ulcers healed almost completely within 3 weeks. Expand
Toxicité recto-colique des anti-inflammatoires non stéroïdiens
TLDR
Prescriptors know better the gastro-duodenal side effects of non steroidal anti-inflammatory drugs (NSAI) than their recto-colic toxicity. Expand

References

SHOWING 1-10 OF 22 REFERENCES
[Anorectal stenosis caused by suppositories of dextropropoxyphene and paracetamol (Diantalvic)].
TLDR
The case of a 58 year-old woman presenting ulcerative and stenosing lesions of the anal canal which led to abdominoperineal resection is reported, underlining the difficulties in clinical and pathological diagnosis. Expand
Ulcérations ano-recto-vaginales par suppositoires contenant du dextropropoxyphène.
TLDR
The mechanism of these ulcerations and the skin and mucosal disorders due to the principal morphinomimetic drugs opiates are briefly discussed. Expand
Anorectal ergotism: another cause of solitary rectal ulcers.
Anorectal ulceration was observed in 6 patients who excessively used suppositories containing ergotamine tartrate. The mucosal lesions of the rectum resembled those observed in the "solitary rectalExpand
Ergotamine-induced colitis.
We report on a 45-year-old woman with ulcerative colitis of the rectum that arose after the use of up to 6 suppositories of a preparation containing ergotamine daily over a period of 6 years. On theExpand
Anorectale letsels door gebruik van analgetica suppositoria
  • Tijdschr gastroenterol
  • 1988
L6sions solitaires du rectum dues fi des suppositoires associant acide ac6tylsalicylique et parac~tamol
  • Gastroenterol clin biol 11 : 25C~253,
  • 1987
Ducastelle T: St+nose anorectale par suppositoires de dextropropoxyph6ne et paracbtamol (Diantalvic|
  • Gastroenterol olin biol 10:517-520,
  • 1986
Les ano-rectites médicamenteuses
Rectale stenose door analgetische suppositoria
  • Tijdschrift voor Geneeskunde 43:925-928,
  • 1987
...
1
2
3
...